Article info

Download PDFPDF
Increased blood glucose levels following intra-articular injection of methylprednisolone acetate in patients with controlled diabetes and symptomatic osteoarthritis of the knee
  1. G S Habib, Rheumatology Clinic, Nazareth Hospital, P.O. Box 11, Nazareth 16100, Israel; gshabib62{at}yahoo.com
View Full Text

Citation

Habib GS, Bashir M, Jabbour A
Increased blood glucose levels following intra-articular injection of methylprednisolone acetate in patients with controlled diabetes and symptomatic osteoarthritis of the knee

Publication history

  • Accepted April 9, 2008
  • First published November 12, 2008.
Online issue publication 
November 12, 2008

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.